# SDR AWXA200200122

- Difficulty date: February 9, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 62,869 hours, 24,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat 3 L/H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - "C" - DURING INSPECTION OF EMERGENCY LIGHTING SYSTEM EMERGENCY ESCAPE LIGHT ON SEAT ROW 3 L/H WAS FOUND INOPERATIVE. MAINTENANCE FOUND BROKEN WIRE AT SEAT ROW 3 L/H AND REPAIRED  BROKEN WIRE IAW BOEING SWP 20-30-12, OPERATIONAL CHECK WAS GOOD.
